# SDR DL75K040016

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 12,068 hours, 5,468 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE ON FINAL WHEN GOING FROM 20 DEGREES TO 25 DEGREES SETTING.  RESET TO 20 DEGREES AND ACCOMPLISHED ABNORMAL CHECKLIST.  UNEVENTFUL LANDING.  SPEED WAS 180 KTS WHEN REQUESTED TO 25 DEGREES.  PERFORMED BITE ON FLAP/SLAT UNITS NO EXISTING FAULTS.  NR 1 FSEU ON LEG O FAULTING FLA FAIL CODE 217.  FLAP LOAD RELIEF - INTERMITTENT.  T/S PER FIM CLEANED CONNECTOR ON FLAP LOAD RELIEF SOLENOID.  NO FAULTS ON ADC PER FIM.  CYCLED AND FLAP/SLATS SEVERAL TIMES WITH NO LOCKOUT MESSAGES.
